Acta Mathematica Sinica, English Series

, Volume 34, Issue 3, pp 542–562 | Cite as

The Log Minimal Model Program for Horospherical Varieties Via Moment Polytopes



In a previous work, we described the Minimal Model Program in the family of ℚ-Gorenstein projective horospherical varieties, by studying certain continuous changes of moment polytopes of polarized horospherical varieties. Here, we summarize the results of the previous work and we explain how to generalize them in order to describe the Log Minimal Model Program for pairs (X, Δ) when X is a projective horospherical variety.


Log minimal model program horospherical varieties moment polytopes 

MR(2010) Subject Classification

14E30 14M25 52B20 14M17 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The author would like to thank the referee for his wise comments that improved the quality of the paper.


  1. [1]
    Brion, M.: Groupe de picard et nombres caractéristiques des variétés sphériques. Duke Math. J., 58 (2), 397–424 (1989)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Brion, M.: Variétés sphériques et théorie de Mori. Duke Math. J., 72 (2), 369–404 (1993)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Fujino, O.: What is log terminal? In Flips for 3-folds and 4-folds, volume 35 of Oxford Lecture, Ser. Math. Appl., 49–62, Oxford Univ. Press, Oxford, 2007Google Scholar
  4. [4]
    Knop, F.: The Luna–Vust theory of spherical embeddings. In Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989), 225–249, Manoj Prakashan, Madras, 1991MATHGoogle Scholar
  5. [5]
    Kollár, J., Mori, S.: Birational geometry of algebraic varieties, volume 134 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 1998. With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese originalGoogle Scholar
  6. [6]
    Pasquier, B.: Variétés horosphériques de Fano. PhD thesis, Université Joseph Fourier, Grenoble 1, available at, 2006MATHGoogle Scholar
  7. [7]
    Pasquier, B.: Variétés horosphériques de Fano. Bull. Soc. Math. France, 136 (2), 195–225 (2008)MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    Pasquier, B.: A Minimal Model Program for Q-Gorenstein varieties. preprint available at arXiv: 1406.6005v2, 2014Google Scholar
  9. [9]
    Pasquier, B.: An approach of the minimal model program for horospherical varieties via moment polytopes. J. Reine Angew. Math., 708, 173–212 (2015)MathSciNetMATHGoogle Scholar
  10. [10]
    Pasquier, B.: KLT singularities of horospherical pairs. Ann. Inst. Fourier (Grenoble), 66 (5), 2157–2167 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut Montpelliérain Alexander Grothendieck, CNRSUniv. MontpellierMontpellier cedex 5France
  2. 2.Laboratoire de Mathématiques et Applications, CNRSUniversité de PoitiersChasseneuil Futuroscope CedexFrance

Personalised recommendations